BibTeX record journals/tc/TodoIHM18

download as .bib file

@article{DBLP:journals/tc/TodoIHM18,
  author    = {Yosuke Todo and
               Takanori Isobe and
               Yonglin Hao and
               Willi Meier},
  title     = {Cube Attacks on Non-Blackbox Polynomials Based on Division Property},
  journal   = {{IEEE} Trans. Computers},
  volume    = {67},
  number    = {12},
  pages     = {1720--1736},
  year      = {2018},
  url       = {https://doi.org/10.1109/TC.2018.2835480},
  doi       = {10.1109/TC.2018.2835480},
  timestamp = {Sat, 01 Dec 2018 17:44:38 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tc/TodoIHM18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier